MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION EXTENSION SETS WITH ONE-LINK NEEDLE-FREE IV CONNECTOR; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE CORPORATION EXTENSION SETS WITH ONE-LINK NEEDLE-FREE IV CONNECTOR; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 7N8390
Medical Device Problem Code Difficult to Flush (1251)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/24/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that an one-link non-dehp microbore catheter extension set was ¿hard to flush¿ during infusion.The extension set was replaced.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
H4: device manufactured on december 21, 2022.H10: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
EXTENSION SETS WITH ONE-LINK NEEDLE-FREE IV CONNECTOR
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - AIBONITO
rd 721 km 0 3 po box 1389
aibonito 00705
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key16763185
Report Number1416980-2023-01814
Device Sequence Number11528560
Product Code FPA
UDI-Device Identifier00085412475417
UDI-Public(01)00085412475417
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K132734
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number7N8390
Device Lot NumberUR22L08178
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2023
Supplement Date Received by Manufacturer05/17/2023
Initial Report FDA Received Date04/18/2023
Supplement Report FDA Received Date05/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown